# SDR SWIA201440365

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY JUST ABOVE CARGO DOOR ENTRYWAY STRINGER 9L, FS 605.0 FRAME IS CRACKED.   REPAIRED THE FRAME IAW REO. PRESSURE CHECKED GOOD.
